EFFICIENCY OF LIABILITY RULES WITH INTERDEPENDENT COSTS OF CARE
Article first published online: 1 MAR 2009
© 2009 The Author. Journal compilation © 2009 Blackwell Publishing Asia Pty Ltd
Pacific Economic Review
Volume 14, Issue 1, pages 71–88, February 2009
How to Cite
Kundu, R. P. (2009), EFFICIENCY OF LIABILITY RULES WITH INTERDEPENDENT COSTS OF CARE. Pacific Economic Review, 14: 71–88. doi: 10.1111/j.1468-0106.2009.00436.x
- Issue published online: 1 MAR 2009
- Article first published online: 1 MAR 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
If your institution is a registered Wiley Online Library customer, you can log in under your institution's name to see our content. This access is provided by Shibboleth or Athens.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!